# SDR AALA20130326003

- Difficulty date: March 26, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N675AN
- Make and model: Boeing 757223
- Aircraft serial: 29425
- Aircraft time: 45,620 hours, 15,774 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CCS -  CREW REPORTED BIRD STRIKE TO RIGHT ENGINE FOLLOWED BY ENGINE FAILURE (SINGLE ENGINE TIME 4 MINUTES).  EMERGENCY DECLARED FLIGHT RETURNED CCS LANDED WITHOUT INCIDENT.  UPON LANDING CREW DISCHARGED FIRE BOTTLE.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FIVE ENGINE FAN BLADES AND ATRITION LINER DAMAGED.  REPLACED BLADES AND FIRE BOTTLE.  SYSTEM GROUND CHECK NORMAL OPERATION.
